# SDR AALA2019082109047

- Difficulty date: July 6, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 48,848 hours, 32,415 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Attach Fitting
- Part number: D57259162000
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT HAND MAIN LANDING GEAR RETRACTION ACTUATOR ATTACHMENT ANCHORAGE FITTING ON THE LEFT WING BETWEEN RIB 2 AND RIB 3. REPAIRED RETRACTION ACTUATOR ATTACHMENT ANCHORAGE FITTING PER EA 296159.
